Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



B-splines and optimal stability

Author: J. M. Peña
Journal: Math. Comp. 66 (1997), 1555-1560
MSC (1991): Primary 65D07, 41A15
MathSciNet review: 1433268
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that, among all nonnegative bases of its space, the B-spline basis is optimally stable for evaluating spline functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (1991): 65D07, 41A15

Retrieve articles in all journals with MSC (1991): 65D07, 41A15

Additional Information

J. M. Peña
Affiliation: Departamento de Matemática Aplicada, Universidad de Zaragoza, 50009 Zaragoza, Spain

Keywords: B-splines; optimal stability, condition number, nonnegative matrices, partial ordering
Received by editor(s): May 10, 1995
Received by editor(s) in revised form: July 29, 1996
Additional Notes: This work was partially supported by the Spanish Research Grant DGICYT PB93-0310 and by the EU project CHRX-CT94-0522.
Article copyright: © Copyright 1997 American Mathematical Society